Hi,I am Dr. Shanthi.E (General & Family Physician). I will be looking into your question and guiding you through the process. Please write your question below.
What Causes Severe Tension Headaches, Right Sided Neck And Shoulder Pain?
Hi, I have severe tension headaches (headaches that start at the base of my skull on my neck and go toward my right eye), really bad neck and shoulder pain (all on the right side) and although I am sleeping, I never feel rested. I always feel exhausted. I am on the verge of desperation since I am always so tired, I can t function properly on a day to day basis.
I can understand your apprehension. But please give some more for the medication to act.
You have made a very good observation about ibugesic syrup. Even I prescribe that to my patients. Please make sure that there is at least 4 hours gap between any 2 drugs. It is better to go with the lower limit.
Important note: please do not co-administer other medications containing paracetamol or meftal along with ibugesic. Fever indicates that the body is trying to fight an infection somewhere. So, in order to prevent the recurrence of fever, infection is to be traced and eliminated.
Please check if your kid has any other symptoms like cough, cold, body pains, severe chills, burning while passing urine, vomiting, abdomen pain etc.
Hope I have answered your query. Let me know if I can assist you further.
Regards,
Dr. Pallavi.m,
Anesthesiologist
I find this answer helpful
You found this answer helpful
Note: For further follow up on related General & Family Physician Click here.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service
[Sample answer]
We use cookies in order to offer you most relevant experience and using this website you acknowledge that you have already read and understood our
Privacy Policy
What Causes Severe Tension Headaches, Right Sided Neck And Shoulder Pain?
Hi, I can understand your apprehension. But please give some more for the medication to act. You have made a very good observation about ibugesic syrup. Even I prescribe that to my patients. Please make sure that there is at least 4 hours gap between any 2 drugs. It is better to go with the lower limit. Important note: please do not co-administer other medications containing paracetamol or meftal along with ibugesic. Fever indicates that the body is trying to fight an infection somewhere. So, in order to prevent the recurrence of fever, infection is to be traced and eliminated. Please check if your kid has any other symptoms like cough, cold, body pains, severe chills, burning while passing urine, vomiting, abdomen pain etc. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Pallavi.m, Anesthesiologist